# SDR SWIA201440175

- Difficulty date: November 8, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 33,541 hours, 27,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Out Of Tolerance
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER VISOR PANEL 326BR FAILED GAP CHECK.  RECONTOURED VISOR PANEL 326BR REF REO.  FIT CHECK GOOD IAW AMM.
